# SDR ASAA2015022310754

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 25,526 hours, 7,886 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, AFTER PUSHBACK RECEIVED AN FMC DISAGREE ALERT.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURES TO RESOLVE.  NORMAL OPS RESTORED.
